MAUDE Adverse Event Report: ABBOTT MEDICAL CINCH LEAD ANCHOR

ABBOTT MEDICAL CINCH LEAD ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: cinch lead anchor, model: 1194, udi: (b)(4) batch: 5345393.
 
Event or Problem Description
Related manufacturer reference number: (b)(4).It was reported that the patient recently lost weight, their anchors were poking out, and lead had high impedances.Surgical intervention may be undertaken at a later date to address the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Additional Manufacturer Narrative
E1 correction: the reporter's information was updated.
 
Event or Problem Description
Related manufacturer reference number: (b)(4).Surgical intervention was undertaken on (b)(6) 2024 wherein the entire system was explanted and replaced to address the issue.Therapy was restored post procedure.
 
Additional Manufacturer Narrative
D10 correction: this was updated to reflect medical product implanted.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18399062
Report Number1627487-2023-06127
Device Sequence Number16819131
Product Code GZB
UDI-Device Identifier05414734400688
UDI-Public05414734400688
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number1194
Device Lot Number5345393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/18/2024
03/06/2024
03/26/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date01/18/2024
03/11/2024
03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR.; SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight59 KG